# SDR ABXA2022012816

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 111,360 hours, 32,385 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 59120051
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RT HYD SYS PRESS EICAS MSG DURING TAXI OUT. RETURNED TO GATE AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND #3 BRAKE HOSE LEAKING.REMOVED AND REPLACED #3 BRAKE HOSE IAW AMM 32-41-15 NO LEAKS NOTICED. INSTALLED TEMPORALLY LINE FROM HYDRAULIC KIT P/N 24600100360. AIRCRAFT RETURNED TO SERVICE.
